# SDR ASAA12911198

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 34,019 hours, 14,144 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378342
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT (L/E) HORIZ STAB HAS A DEEP DENT MIDSPAN.  REMOVED RT (L/E) HORIZ STAB LEADING EDGE REF 27 41 21 004 002.  DAMAGE AT LOC AT L/E STA 144 BEYOND LIMITS REF SRM 55 10 01.  REPAIR COMPLETED PER SRM 55 10 01 REPAIR 3.
